Stopping the D will probably go a long way towards stopping the irritation. Do you take immodium or anything for it? Also, are your stools yellow or green in color? That usually indicates too much bile. Bile, being an acid, can really make you raw (ask me how I know this). That can inidcate a bad gall bladder, but some people with constant D have bile problems, not because their gall bladder is bad, but because their body is rushing their food through so fast, it doesn't have time to get absorbed properly. But there is medicine that can help absorb the bile and eliminate that problem. But if your stools are normal colored, it's not bile that's making you raw, but rather just too much pooping. Have you tried the Caltrate 600 w/vitamin D? I don't know if you can get that same brand in the UK, but just look through all the calcium supplements and pick out the one with the least amount of magnesium in it, and that should do you. You can take up to 1800mg a day. It's helped a lot of people; maybe not fix them up completely, but make life more bearable. When I started it, it got rid of my cramping as well as my unexplainable D.